# SDR CALA2024110102763

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 78,881 hours, 16,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R3 M33404 EMER LT BATTERY OPS TEST FAILED TRANSFER REF. NON-ROUTINE HX NRC WO.3940932 AND  DR R3 M33404 EMER BATTERY REPLACED AND TESTED NORMAL I.A.W AMM 33-51-06.
